# SDR AALA20130815003

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,087 hours, 14,807 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FORWARD BOOST PUMP THE UPPER BONDING STRAP ATTACHED TO FORWARD SPAR IS CORRODED ON THE SPAR.  REMOVED CORROSION & INSTALLED SERVICEABLE UPPER SUPPORT BRACKET IAW SRM 57-20-10-1A-3.
